Translator Disclaimer
June 2021 Logarithmic Structures of Fontaine-Illusie. II ---Logarithmic Flat Topology
Kazuya KATO
Tokyo J. Math. 44(1): 125-155 (June 2021). DOI: 10.3836/tjm/1502179316

Abstract

This is Part II of the author's paper Logarithmic structures of Fontaine-Illusie. We discuss log flat topology and log flat descent. We study the first log flat cohomology $H^1(X_{\log, \text{fl}}, G)$ for various sheaves of groups $G$, for example, $G=GL_n$, finite flat commutative group schemes, the log multiplicative group $M^{\text{gp}}$, etc.

Citation

Download Citation

Kazuya KATO. "Logarithmic Structures of Fontaine-Illusie. II ---Logarithmic Flat Topology." Tokyo J. Math. 44 (1) 125 - 155, June 2021. https://doi.org/10.3836/tjm/1502179316

Information

Published: June 2021
First available in Project Euclid: 13 October 2020

Digital Object Identifier: 10.3836/tjm/1502179316

Rights: Copyright © 2021 Publication Committee for the Tokyo Journal of Mathematics

JOURNAL ARTICLE
31 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.44 • No. 1 • June 2021
Back to Top